RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 7  


On the Lefschetz coincidence theorem
D. V. Artamonov
3
An analogue of Fabry's theorem for generalized Padé approximants
V. I. Buslaev
39
Trigonometric Padé approximants for functions with regularly decreasing Fourier coefficients
Yu. A. Labych, A. P. Starovoitov
107
Global solvability of the Kuramoto-Sivashinsky equation with bounded initial data
S. I. Pokhozhaev
131
Affine algebraic groups with periodic components
S. N. Fedotov
145
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019